BibTeX record journals/jgt/HouQL18

download as .bib file

@article{DBLP:journals/jgt/HouQL18,
  author    = {Xinmin Hou and
               Yu Qiu and
               Boyuan Liu},
  title     = {Decomposition of Graphs into (k, r)-Fans and Single Edges},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {1},
  pages     = {46--60},
  year      = {2018},
  url       = {https://doi.org/10.1002/jgt.22139},
  doi       = {10.1002/jgt.22139},
  timestamp = {Thu, 28 Dec 2017 16:10:48 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/jgt/HouQL18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics